Year 2018, Volume 18, Issue 3, Pages 842 - 851 2018-12-30

Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri

Orkun Taşbozan [1] , Gizem Bayaslı [2]

3 23

Bu makalede, kesirli Wu-Zhang sisteminin ve birleştirilmiş KdV-mKdV denklemidenkleminin nümerik çözümlerinielde etmek için Homotopi Analiz Yöntemi (HAM) uygulandı. Elde edilen sonuçlar, analitik çözümlerler ile karşılaştırıldı.
Homotopi Analiz Yöntemi, Conformable Kesirli Türev, Kesirli Wu-Zhang Sistemi, Kesirli Birleştirilmiş KdV-mKdV denklemi.
  • Abbasbandy S., 2006. The application of homotopy analysis method to nonlinear equations arising in heat transfer. Physics Letters A, 360, 109–113.
  • Abbasbandy S., Hashemi M.S. and Hashim I., 2013. On convergence of homotopy analysis method and its application to fractional integro-differential equations. Quaestiones Mathematicae, 36, 93-105.
  • Çenesiz Y., Baleanu D., Kurt A. and Tasbozan O., 2016. New exact solutions of Burgers’ type equations with conformable derivative. Waves in Random and Complex Media, 27, 103-116
  • Çenesiz Y., Tasbozan O. and Kurt A., 2017. Functional Variable Method for conformable fractional modified KdV-ZK equation and Maccari system. Tbilisi Mathematical Journal,10, 117-125.
  • Çenesiz Y., Tasbozan O. and Kurt A., 2017. On the New Solutions of the Conformable Time Fractional Generalized Hirota-Satsuma Coupled KdV System. Analele Universitatii de Vest, Timişoara Seria Matematica-Informatica LV, 55, 37- 49.
  • Debnath L. and Bhatta D., 2007. Integral Transforms and Their Applications, Chapman-Hall/CRC, USA. Esen A., Tasbozan O. and Yagmurlu N. M., 2012. Approximate Analytical Solutions of the Fractional Sharma-Tasso-Olver Equation Using Homotopy Analysis Method and a Comparison with Other Methods. Çankaya University Journal of Science and Engineering, 9, 139-147.
  • Esen A., Yagmurlu N. M. and Tasbozan O., 2013. Approximate Analytical Solution to Time-Fractional Damped Burger and Cahn-Allen Equations. Applied Mathematics & Information Sciences, 7, 1951-1956.
  • Eslami, M. and Rezazadeh, H., 2016. The first integral method forWu–Zhang system with conformable time-fractional derivative. Calcolo, 53, 475–485.
  • Eslami M. Rezazadeh H., Rezazadeh M. and Mosavi S.S., 2017. Exact solutions to the space–time fractional Schrödinger–Hirota equation and the space–time modified KDV- Zakharov–Kuznetsov equation. Optical and Quantum Electronics, 49, 279.
  • Hilfer P., 2000. Various Approaches to the Fractional CalculusApplications of Fractional Calculus In Physics. World Scientific, Germany. Hosseini K., Bekir A. and Ansari R., 2017. New exact solutions of the conformable time-fractionalCahn–Allen and Cahn–Hilliard equations using the modified Kudryashov method. Optik, 132, 203-209.
  • Hosseini K., Bejarbaneh E. Y., Bekir A. and Kaplan M., 2017. New exact solutions of some nonlinear evolution equations of pseudoparabolic type. Optical and Quantum Electronics, 49, 241.
  • Iyiola O.S., Tasbozan O., Kurt A. and Çenesiz Y., 2017. On the analytical solutions of the system of conformable time-fractional Robertson equations with 1-D diffusion. Chaos, Solitons and Fractals, 94, 1-7.
  • Kaplan M., 2017. Applications of two reliable methods for solving a nonlinear conformable time-fractional equation. Optical and Quantum Electronics, 49, 312.
  • Kaplan M., Bekir A. and Ozer M. N., 2017. A simple technique for constructing exact solutions to nonlinear differential equations with conformable fractional derivative. Optical and Quantum Electronics, 49, 266
  • . Khalil, R. and Horani, M.A., 2014. A new definition of fractional derivative. Journal of Computation and Applied Mathematics, 264, 65-70.
  • Khodadad F. S., Nazari F., Eslami M. and Rezazadeh H., 2017. Soliton solutions of the conformable fractional Zakharov–Kuznetsov equation with dual-power law Nonlinearity. Optical and Quantum Electronics, 49, 384.
  • Kilbas A.A., Srıvastava H.M. and Trujillo J.J., 2006. Theory and Applications of Fractional Differantial Equations, Elsevier, 0304-0208, vii s., New York.
  • Kumar D., Hosseini K. and Samadani F., 2017. The Sine-Gordon Expansion Method to Look For The Traveling Wave Solutions of The Tzitzeica Type Equations in Nonlinear Optics. Optik, 149, 439-446
  • Kurt, A., Çenesiz, Y. and Taşbozan, O., 2015. On the Solution of Burger’s equation with the new fractional derivative. Open Physics, 13, 355-360.
  • Kurt A., Tasbozan O. and Baleanu D., 2017. New solutions for conformable fractional Nizhnik–Novikov–Veselov system via 𝐺′/𝐺 expansion method and homotopy analysis methods. Optical and Quantum Electronics, 49, 333.
  • Kurt, A., Taşbozan, O. and Çenesiz, Y., 2016. Homotopy Analysis Method for Conformable Burgers-Korteweg-de Vries Equation. Bulletin of Mathematical Sciences and Applications,17,17-23
  • . Liao, S.J., 2003. Beyon Perturbation: Introduction to the Homotopy AnalysisMethod. CRC Press, Chapman&Hall, Boca Raton. Liao, S.J., 2009. Notes on the homotopy analysis method: Some definitions and theorems. Commun Nonlinear Sci Numer Simulat., 14, 983-997.
  • Miller, K.S. and Ross, B., 1993. An Introduction to The Fractional Calculus and Fractional Differantial Equations. J. Wiley-Sons, Canada. Molabahrami A. and Khani F., 2009. The homotopy analysis method to solve the Burgers-Huxley equation. Nonlinear Anal. B: Real World Appl., 10, 589-600.
  • Oldham K.B., Spainer J., 1974. The Fractional Calculus, Academic Press, New York. Podlubny, L., 1999. Fractional Differantial Equations. Academic Press, London.
  • Samko S.G., Kilbas A.A., Marichev O.I., 1993. Fractional Integrals and Derivative Theory and Applications, Gordon and Breach, 160 s, Longhorne. Taşbozan, O., Çenesiz, Y. and Kurt, A., 2016. New solutions for conformable fractional Boussinesq and combined KdV-mKdV equations using Jacobi elliptic function expansion method. The European Phypsical Journal Plus, 131, 244.
  • Taşbozan O., Esen A. and Yağmurlu N. M., 2012. Approximate Analytical Solutions of Fractional Coupled mKdV Equation by Homotopy Analysis Method. Open Journal of Applied Sciences, 2, 193-197.
  • Yavuz M., 2017. Novel solution methods for initial boundary value problems of fractional order with conformable differentiation. An International Journal of Optimization and Control: Theories & Applications, 8, 1-7.
  • Zhang X., Tang B. and He Y., 2011. Homotopy analysis method for higher-order fractional integro-differential equations. Computers and Mathematics with Applications,62, 3194-3203
Primary Language tr
Journal Section Articles
Authors

Author: Orkun Taşbozan

Author: Gizem Bayaslı

Bibtex @research article { akufemubid542292, journal = {Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi}, issn = {}, eissn = {2149-3367}, address = {Afyon Kocatepe University}, year = {2018}, volume = {18}, pages = {842 - 851}, doi = {}, title = {Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri}, key = {cite}, author = {Taşbozan, Orkun and Bayaslı, Gizem} }
APA Taşbozan, O , Bayaslı, G . (2018). Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 18 (3), 842-851. Retrieved from http://dergipark.org.tr/akufemubid/issue/44157/542292
MLA Taşbozan, O , Bayaslı, G . "Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 (2018): 842-851 <http://dergipark.org.tr/akufemubid/issue/44157/542292>
Chicago Taşbozan, O , Bayaslı, G . "Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 (2018): 842-851
RIS TY - JOUR T1 - Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri AU - Orkun Taşbozan , Gizem Bayaslı Y1 - 2018 PY - 2018 N1 - DO - T2 - Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi JF - Journal JO - JOR SP - 842 EP - 851 VL - 18 IS - 3 SN - -2149-3367 M3 - UR - Y2 - 2018 ER -
EndNote %0 Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri %A Orkun Taşbozan , Gizem Bayaslı %T Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri %D 2018 %J Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi %P -2149-3367 %V 18 %N 3 %R %U
ISNAD Taşbozan, Orkun , Bayaslı, Gizem . "Conformable Kısmi Diferansiyel Denklemlerin Homotopi Analiz Yöntemi ile Nümerik Çözümleri". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 18 / 3 (December 2019): 842-851.